# SDR CALA9800733

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Condition: Slipped
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE FORWARD MOUNTS HAVE EVIDENCE OF SLIPPAGE AND DISBONDING.  REPLACED NUMBER 2 ENGINE FORWARD ISOLATORS PER MM 71-21-1.
